# SDR CA050117011

- Difficulty date: January 13, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW120
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE PILOT REPORTED A (PUFF) FROM THE ENGINE ACCOMPANIED BY A LOSS OF TORQUE.  POWER LEVER ADVANCEMENT RESULTED IN ENGINE TEMPERATURE INCREASE AND AN OIL SMELL AND SMOKE IN THE CABIN.  THE ENGINE WAS SHUT DOWN, AN EMERGENCY DECLARED AND THE FLIGHT DIVERTED. SUBSEQUENT INSPECTION REVEALED DAMAGED TURBINE BLADES.  MFG WILL INVESTIGATE THE INCIDENT AND SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE ESTABLISHED.
